# SDR UIEA2021110902384

- Difficulty date: November 3, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING APU FAILED TO START. 3 ATTEMPTS. APU FAULT LIGHT MESSAGE.( PERFORMED APU BITE PER FIM 49-11 FT 987. NO FAULTS NOTED AT THIS TIME. PERFORMED OPS CHECK OF APU PER AMM 49-11-00. OPS CHECK GOOD. )
